# SDR ABXA20130319416

- Difficulty date: March 19, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T252420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FAILSAFE STRAP FOUND WITH .50" CRACK RADIATING FROM LOWER HOLE AT APPROX 9 O'CLOCK POSITION.  FRETTING CORROSION ON OPPOSITE SIDE OF FITTING WILL BE CLEANED UP BY TRIM OUT PROCEDURE.  TRIM OUT OF FAILSAFE AND CORRECTIVE ACTION ACCOMPLISHED, ACFT WAS GROUNDED.
